# SDR SWAA2021030448499

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FASTENER LIP INLET COWL ON ENGINE 1 / REPLACED BORKEN FASTENER LOC ON LIP INLET COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02 AND CMM 71-11-22
